# SDR AUS20040087

- Difficulty date: February 5, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A
- Propeller: Rotol R3544123F13
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Valve
- Part number: 1310176
- Condition: Faulty
- Location: Prop Feathering
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE PROPELLER FEATHER SOLENOID VALVE FAULTY.   VALVE WAS SLOWLY BLEEDING PCU PRESSURE.
